# SDR DALA2018052103492

- Difficulty date: May 15, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 58,177 hours, 26,692 cycles
- Engine time: 17,400 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, AN ECAM DISPLAYED FOR A CAUTION HYD Y RSVR LO LVL.  COMPLIED WITH EAM AND QRH CHECKLIST.  EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT.  TROUBLESHOT AND FOUND A LEAK AT YELLOW MANIFOLD CHECK VALVE.  REPLACED THE O-RING.  REPLACED THE NR 2 EDP.  OPS CHECKED GOOD.
